# SDR FDEA201111074773

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FORWARD MOUNT INBD AFT BOLT HOLE SPOT FACE FOUND CORRODED.  REPAIRED IAW EA 6-5450-155829.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
